# SDR SWAA2024052889913

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,457 hours, 5,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO LOG PAGE 696481E AFT ENTRY DOOR SLIDE FELL OUT OF CONTAINER<[01] AFT ENTRY DOOR EMERGENCY ESCAPE SLIDE SAFETY PIN MISSING. REF LOG PAGE 696481E FOR FINAL RESOLUTION.
